Absolute Cesaro summability factors


Tuncer A. N.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.33, no.9, pp.1331-1336, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 9
  • Publication Date: 2002
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1331-1336

Abstract

In this paper using delta-quasi-monotone sequences and any almost increasing sequences a theorem on \ C, alpha, beta; delta \(k) summability factors of infinite series, which generalizes a theorem of Mazhar(8) concerning \ C, 1 \(k) summability factors, has been proved.